ABSOLUTELY STABLE EXPLICIT SCHEMES FOR REACTION SYSTEMS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 336
  • Download : 0
We introduce two numerical schemes for Solving a system of ordinary differential equations which characterizes several kinds of linear reactions and diffusion from biochemistry, physiology, etc. The methods consist of sequential applications of the simple exact solver for a reversible reaction. We prove absolute stability and convergence of the proposed explicit methods. One is of first order and the other is of second order. Numerical results are included.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2010-01
Language
English
Article Type
Article
Keywords

STIFF SYSTEMS; ODES; EQUATIONS

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.1, pp.165 - 187

ISSN
0304-9914
DOI
10.4134/JKMS.2010.47.1.165
URI
http://hdl.handle.net/10203/95051
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0